Alert archive / Virginia / Gale Watches in 2021
Gale Watch 13, NWS Wakefield, VA
NWS Wakefield, VA issued this gale watch at Nov 24, 2021, 2:53 PM EST. It took effect at Nov 26, 2021, 1:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 24, 2021, 2:53 PM EST (19:53 UTC)
- In effect from
- Nov 26, 2021, 1:00 PM EST
- Expired
- Nov 25, 2021, 3:56 AM EST
- In force
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
868 WHUS71 KAKQ 241953 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 253 PM EST Wed Nov 24 2021 ANZ658-242300- /O.CON.KAKQ.SC.Y.0115.000000T0000Z-211124T2300Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 253 PM EST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Seas 4 to 5 ft. * WHERE...Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-250400- /O.NEW.KAKQ.GL.A.0013.211126T1800Z-211127T0900Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 253 PM EST Wed Nov 24 2021 ...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... * WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and waves 3 to 4 ft possible. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...From Friday afternoon through late Friday night. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ ANZ650-652-250400- /O.NEW.KAKQ.GL.A.0013.211126T1800Z-211127T0900Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- 253 PM EST Wed Nov 24 2021 ...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... * WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and seas 3 to 6 ft possible. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From Friday afternoon through late Friday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
4 follow-up statements
880 WHUS71 KAKQ 242250 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 550 PM EST Wed Nov 24 2021 ANZ658-250000- /O.EXP.KAKQ.SC.Y.0115.000000T0000Z-211124T2300Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 550 PM EST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING... Seas will continue to slowly subside this evening and tonight. $$ ANZ630-250700- /O.CON.KAKQ.GL.A.0013.211126T1800Z-211127T0900Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 550 PM EST Wed Nov 24 2021 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... * WHAT...Northwest winds 25 to 30 kt with gusts around 35 kt and waves 3 to 5 ft possible. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...From Friday afternoon through late Friday night. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ ANZ650-652-250700- /O.CON.KAKQ.GL.A.0013.211126T1800Z-211127T0900Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- 550 PM EST Wed Nov 24 2021 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... * WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and seas 4 to 6 ft possible. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From Friday afternoon through late Friday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
290 WHUS71 KAKQ 250215 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 915 PM EST Wed Nov 24 2021 ANZ630-251015- /O.CON.KAKQ.GL.A.0013.211126T1800Z-211127T0900Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 915 PM EST Wed Nov 24 2021 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... * WHAT...Northwest winds 25 to 30 kt with gusts around 35 kt and waves 3 to 5 ft possible. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...From Friday afternoon through late Friday night. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ ANZ650-652-251015- /O.CON.KAKQ.GL.A.0013.211126T1800Z-211127T0900Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- 915 PM EST Wed Nov 24 2021 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... * WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and seas 4 to 6 ft possible. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From Friday afternoon through late Friday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
694 WHUS71 KAKQ 250529 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1229 AM EST Thu Nov 25 2021 ANZ630-251330- /O.CON.KAKQ.GL.A.0013.211126T1800Z-211127T0900Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 1229 AM EST Thu Nov 25 2021 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... * WHAT...Northwest winds 25 to 30 kt with gusts around 35 kt and waves 3 to 5 ft possible. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...From Friday afternoon through late Friday night. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ ANZ650-652-251330- /O.CON.KAKQ.GL.A.0013.211126T1800Z-211127T0900Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- 1229 AM EST Thu Nov 25 2021 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... * WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and seas 4 to 6 ft possible. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From Friday afternoon through late Friday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
339 WHUS71 KAKQ 250856 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 356 AM EST Thu Nov 25 2021 ANZ630-251700- /O.UPG.KAKQ.GL.A.0013.211126T1800Z-211127T0900Z/ /O.NEW.KAKQ.GL.W.0016.211126T1800Z-211127T0900Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 356 AM EST Thu Nov 25 2021 ...GALE WARNING IN EFFECT FROM 1 PM FRIDAY TO 4 AM EST SATURDAY... * WHAT...Northwest winds 25 to 30 kt with gusts to around 35 kt and waves 3 to 5 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...From 1 PM Friday to 4 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ650-652-251700- /O.UPG.KAKQ.GL.A.0013.211126T1800Z-211127T0900Z/ /O.NEW.KAKQ.GL.W.0016.211126T1800Z-211127T0900Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- 356 AM EST Thu Nov 25 2021 ...GALE WARNING IN EFFECT FROM 1 PM FRIDAY TO 4 AM EST SATURDAY... * WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From 1 PM Friday to 4 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ631-632-634-251700- /O.NEW.KAKQ.SC.Y.0116.211126T1200Z-211127T0900Z/ Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 356 AM EST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 4 AM EST SATURDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and waves 3 to 5 ft expected. * WHERE...Chesapeake Bay from Windmill Point to New Point Comfort VA, Chesapeake Bay from New Point Comfort to Little Creek VA and Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...From 7 AM Friday to 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ635>638-251700- /O.NEW.KAKQ.SC.Y.0116.211126T1200Z-211127T0900Z/ Rappahannock River from Urbanna to Windmill Point-York River- James River from Jamestown to the James River Bridge- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 356 AM EST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 4 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 3 ft expected. * WHERE...Rappahannock River from Urbanna to Windmill Point, York River, James River from Jamestown to the James River Bridge and James River from James River Bridge to Hampton Roads Bridge- Tunnel. * WHEN...From 7 AM Friday to 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-251700- /O.NEW.KAKQ.SC.Y.0116.211126T1200Z-211127T0900Z/ Currituck Sound- 356 AM EST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 4 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 2 ft expected. * WHERE...Currituck Sound. * WHEN...From 7 AM Friday to 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ654-656-658-251700- /O.NEW.KAKQ.SC.Y.0116.211126T1200Z-211127T0900Z/ Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 356 AM EST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 4 AM EST SATURDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal Waters from Cape Charles Light to Virginia-North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...From 7 AM Friday to 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this gale watch went out at Nov 24, 2:45 PM EST, 8 minutes earlier.
Area forecast discussion, Nov 24, 2:45 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
245 PM EST Wed Nov 24 2021
.SYNOPSIS...
Cold high pressure builds over the area today, before settling
across the southeastern states on Thursday. Another cold front
crosses the area early Friday, with another Canadian area of
high pressure building into the region Friday night into
Saturday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1225 PM EST Wednesday...
Surface high pressure settles across the Carolina and southern
VA coastal plain today. Temperatures have warmed into the mid
40s with highs upper 40s to lower 50s under a sunny sky. Light
NW wind will become S/SW inland as the high nudges to the south
by later this aftn. With much less wind than Tue, temperatures
will feel several degrees warmer in comparison. Not quite as
cold tonight with lows in the mid 20s to around 30F away from
the coast and in the lower 30s at the coast.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
As of 345 AM EST Wednesday...
Quiet weather continues into Thanksgiving Day with milder
temperatures as the surface high will be centered well to our
south as the next cold front approaches from the W. A W/SW low
level flow will allow for a nice warmup into the upper 50s to
lower 60s under partly to mostly sunny sky with high clouds.
Increasing clouds Thursday evening, then becoming mostly cloudy
to overcast with a chance for showers overnight into early
Friday morning as the front moves E of the mountains and enters
the CWA. This front continues to look moisture starved and sfc
dew pts only rise into the 40s so QPF amounts will be on the
light side, with the current forecast around 0.10" or less for
most of the area and 0.10-0.20" for the Eastern Shore. PoPs
range from ~40% S and over the piedmont to ~60% for most areas E
of I-95. Lows generally in the upper 30s to lower 40s. Cooler
and drier air arrives quickly from the NW Friday morning into
the afternoon. Becoming mostly sunny inland, with at least
partly sunny conditions across the Eastern Shore as a secondary
shortwave could maintain at least partly sunny conditions.
Forecast highs range from the upper 40s NW, to the mid 50s SE
with a breezy NW wind. Another cold night Friday night with lows
in the lower/mid 20s for many areas away from the coast.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 645 AM EST Wednesday...
The latest 00Z/24 models continue in fairly good agreement, the
00Z ECMWF just now available over the past hr. The medium range
period will feature a mean upper trough across the eastern
US/eastern Canada. Overall though, it looks mainly dry through
the weekend into early next week. Fairly quiet weather this
weekend as a cool/dry airmass lingers over the region. The
GFS/ECMWF each have a moisture starved shortwave tracking
through the area over the weekend. The 00Z GFS is a little
farther S compared to the Canadian and ECMWF with sfc low
pressure and moisture late sat night into Sunday. The current
forecast follows closer to the consensus featuring dry
conditions but an increase in clouds (especially N late sat
night through Sun aftn). Temperatures will remain below average
Sat with highs in the mid to upper 40s and near 50 in SE
locations on Saturday, a bit warmer (near normal) on Sunday
with highs in the lower 50s N to the to mid- upper 50s S.
Colder than normal again into early next week as another cold
front is likely to drop south Sunday night (behind the
aforementioned shortwave), with slightly colder temperatures
Monday 9highs in the upper 40s/lower 50s), warming up slightly
on Tue while remaining dry.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
As of 1225 PM EST Wednesday...
VFR flying conditions will prevail through the 18z TAF period. High
pressure centered across the local area gradually shifts S by
tonight. Winds will generally be light but shift to the W/SW
this aftn at less than 10kt. Some increase in high clouds
tonight with calm conditions or light SW winds.
OUTLOOK...
VFR conditions continue through Thanksgiving Day with W/SW winds
around 10kt. Showers will accompany a cold front as it crosses
the area early Fri. Gusty NW winds expected Fri in the wake of
the cold front. High pressure builds across the area over the
weekend.
&&
.MARINE...
As of 300 PM EST Wednesday...
High pressure is centered over the Mid-Atlantic and Carolinas
this afternoon, with light northerly winds over our coastal
waters. High pressure will move south during the day tomorrow
as a cold front begins to approach the region from the
northwest. Winds will become SW 10-15 over the Chesapeake Bay
and 15-20 kt over the Atlantic Ocean tomorrow afternoon, then
increase to 15-20 kt over the southern bay. SCAs may been need
for the southern bay and ocean zones south of Cape Charles
Thursday night.
Another strong cold front is expected to move off our coast
Friday morning. Winds will become NW following the frontal
passage. NW winds will be increase through the day on Friday as
the cold air moves into the area. Gale Watch has been issued for
the central Chesapeake and Atlantic coastal waters north of
Wachapreague. Winds are expected to be 25-30 kt with gusts
around 35 kt Friday afternoon through early Saturday morning.
Farther south, SCAs will be likely as winds will be 20-25 kt
with gusts up to 30 kt Friday through Saturday morning.
Winds should be sub-SCA conditions by Saturday afternoon and will
stay 10-15 kt from the west through Sunday night. Waves will be 1-2
ft in the Bay and 2-3ft in coastal waters. Winds apprach SCA
criteria Monday morning as the gradient tightens in the wake of a
cold front with 15-20 kt NW winds and 20-25kt gusts. Waves will be 2-
3ft in the Bay and 4-5ft in coastal waters. Waves in coastal waters
may approach 5-6ft early Tuesday morning.
&&
.EQUIPMENT...
As of 1225 PM EST Wednesday...
KDOX Radar has suffered another malfunction and is offline.
Technicians have been notified.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 6 PM EST this evening for ANZ658.
Gale Watch from Friday afternoon through late Friday night for
ANZ630-650-652.
&&
SYNOPSIS...LKB
NEAR TERM...LKB/RHR
SHORT TERM...AJZ/LKB
LONG TERM...AJZ/LKB
AVIATION...RHR
MARINE...AM/CP
EQUIPMENT...Hazardous weather outlook, Nov 24, 4:04 AM EST, 10 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 404 AM EST Wed Nov 24 2021 MDZ021>025-NCZ012>016-030>032-VAZ048-060>062-064>069-075>090-092-093- 096-097-099-100-509>525-250915- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Pasquotank-Camden-Bertie-Chowan- Perquimans-Fluvanna-Prince Edward-Cumberland-Goochland-Caroline- Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Suffolk-Chesapeake- Accomack-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 404 AM EST Wed Nov 24 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ017-102-VAZ095-098-250915- Western Currituck-Eastern Currituck-Norfolk/Portsmouth- Virginia Beach- 404 AM EST Wed Nov 24 2021 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EST THIS MORNING... This Hazardous Weather Outlook is for northeast North Carolina and southeast Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LKB
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.